# SDR 96ZZZM878

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Part number: 69268661
- Condition: Corroded
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLIGHT SPOILER NR 5 ACTUATOR INPUT ROD END BEARING CORRODED.  REPLACED ACTUATOR ROD PER MM 27-61-9 AND OPS CHECKED SPOILERS PER MM 27-61-00 PQ 530 TO 531 FIG 515, NR 5 PANEL OPS CHECKED GOOD.  (M)
